2mg Subuxone, 1st time in 4 weeks, Withdrawl all over again?

Discussion in 'Opiates' started by gmoney000, Sep 12, 2013.

  1. gmoney000

    gmoney000 Member

    Well i was in the hospital with a severe reaction yesterday.... being clean for 4 weeks i HAD to take a suboxone to get through work due to my head being on fire times 10

    My question to u all is.... i verrrry much know that suboxone has a very strong half life and i was just starting to feel better after 4 weeks, am i gunna have to re-do a withdrawl after just taking 2mg?

    Its been 24hours and i feel a ton of anxiety and a bit of sickness coming on, how screwed am i?

    thanks for any responses
     
  2. No. that's just your head telling you that. Tell your head it's wrong. Seriously. If that's all you took in 4 weeks you will not be sick. (do it a couple more times and you may be though so stop at that and consider yourself lucky)... YOU WILL NOT BE SICK.
     
  3. BottleFED

    BottleFED Member

    Let me ask you a question or two so I understand what you are saying. What I think you said was that it had been 4 weeks since you had not taken an opiate, which tells me that you went through some sort of Physical withdrawal because you mentioned withdrawal Again. Then I think you said you felt you needed to take 2mg of Sub to make it through the day, was it because of the reaction to Subs or something else? What I guessing im asking is What made you think of Subs as a drug you needed vice something else, Not knowing what the reaction was from because of how you worded your post or simply something you forgot to mention or didnt want to share, it doesn't make since from the perspective having been on opiates which with continual use, provides tolerance and 2mgs of sub would not throw someone into withdrawals anyway for someone with a tollarence but clean of opiates. Subs are specifically designed to be taken while in withdrawals, taking it while actively under the influence of opiates is what throws you into a withdrawal. Yes, everyone on earth reacts to a certain thing differently, but to think that the 2mgs of Sub are what's making you feel bad, that's pulling a needle out of a hay stack simply because so many different illnesses have the exact same side effects of a withdrawal from opiates. You having been through 4 weeks of being clean, there shouldn't be any physical affects from what you stopped or by taking 2mgs of Sub. While it doesn't make a lot of sense, there are those who take Subs recreationally, of course most had dabbled in opiates prior to that. While im not a Dr, and absolutely am in no way certain you aren't feeling like you do from the Sub you took, Its just unlikely. I am curious what your severe reaction was caused by. You mentioned your head feeling like it was on fire and that reminded me of a similar reaction I got from taking Niacin. except for me, it felt like i received a severe sunburn so rapidly that I felt it travel down my body. Of course, Benadryl, took care of it. If you can, or want to, could you share a bit more info? Good Luck!
     
  4. gmoney000

    gmoney000 Member

    Youre right... it was sorta broad cuz i was in a panic
    Im on

    Wellbutrin
    Cymbalta
    Neurontin still for withdrawll
    Synthroid
    Trazadone
    Some Clonidine

    All for severe depression, anxiety, no motivation in otherwords LACK OF DOPAMINE in my head
    Sense Docs havent been able to help at all in 5 years ive been experimenting, which led to opiates, to subs

    Sooo I took 250mg of Rhodiola... Absolutely FELT AMAZING excited, talkative, happy, motivated and energetic... almost better than a low dose of percocet

    Being a drug addict i took another 100mg along with some trazadone and then the next day i had a headache like nothing ive felt be4 in my entire life.
    I looked up symptoms and it was saying serotonin syndrome. Which i thought could be it due to the SSRI's i take that have never worked

    Sooo I took a Suboxone 2mg for strictly the pain of the spiders it felt like crawling around in my head... If anyone has any advice on depression i'd really appreciate it thanks!


     
  5. BottleFED

    BottleFED Member

    Wellbutrin, Cymbalta and Trazodone, wow. You mind posting what the doses are? I ask because Wellbutrin and Cymbalta together can work really well, but me personally, I would only suggest that you could try keeping your Wellbutrin at your current dose and possibly lower the Cymbalta if you can depending on what dose you currently take. I'm sure you are aware of starting and stopping these particular meds can make you feel like crap. I too take Trazodone and Cymbalta, using the Cymbalta to completely rid myself of anxiety anger and it works great. I was originally prescribed 60mg/day, but have lowered my dose down to a more manageable 30mg, 4-5 times a week knowing that 60mg/day was overkill for what I needed and also it was putting a huge damper on my Libido. I use Trazodone for sleep, like most peeps, and 100mgs ensures I get at least 6hrs, mostly uninterrupted. I never used Wellbutrin so I can't really provide much except for a close friend who praises her combo of it and Cymbalta. She's also the one who told me she lowered her Cymbalta to 30mg/day with 100mg/day of Wellbutrin, of course, that certainly doesn't mean what worked for her would work for you. Your attempt at treating your own depression, even while you know more about YOU than likely than anyone else, could be dangerous simply because by using Dr's for 5 years with no results could be because it wasn't the help you yourself wanted, meaning in your mind you had and end state you wanted to achieve, yet the Dr. chose a path that simply either took too long, or you were expecting to just feel better ASAP, Hence your step over to Opiates. These are only areas for which you could look at, none of which I'm pointing you at on purpose, just food for thought. Depression affects more people than most any other illness, unfortunately, our depression is a real part of us and finding what helps could be just as varied.
     
  6. gendorf

    gendorf Senior Member


    your dopamine levels are low? Did you try taking supplements: L-tyrosine or L-dopa???
     
  7. gmoney000

    gmoney000 Member

    hes cutting off cymbalta, upping wellbutrin to 150mg, and seroquel at night for sleep... 25mg

    i just wanna feel better or take a dopamine agonist
    :(
     
  8. hahaha04

    hahaha04 Whatevers Clever

    you didnt go into W/D did you? As someone above said, maybe AT, you were not going to get withdrawal symptoms unless you THOUGHT you had them. psychological. OFTEN kicking dope/opiates is like that.

    seroquel is bullshit, but if it works for you take it. im allergic to weelbutrin too. makes me fucking manic. only medication ive ever had that kind of adverse reaction too.
     
  9. gmoney000

    gmoney000 Member

    no i didnt... more psychological
     
  10. BottleFED

    BottleFED Member

    Anyone remember when Depression was stereotyped as a person that was nothing more than a suicidal recluse but one you didn't hear much about because they never socialized. Today practically anyone who has a bad day and not wanting to even talk about it simply because its not worth the time to talk about, are more often than not, labeled as depressed or any number of alphabet illnesses or disorders you can have today. Now people are prescribed anti anxiety meds for sleep, for too much of this and too little of that. Mood altering drugs in the US has exploded over the last 10 years and idiots think its Guns that kill people. This rant was off topic and certainly not directed at the OP, just kinda popped into my head!

    Depressing thoughts are a normal thought process, how else could we feel sorry for someone, feel sadness....etc. But what we all have been led to believe is that the Human mind is not capable of pushing out those thoughts/feelings without the help of Medication. The brain is the most complex biological organ known to man and one we actually know very little about, yet we are suppose to believe that its unable to get past depression and return to normal thought processes because we've been brainwashed into believing that depression is anything but a normal thought process. Those who don't see depressing thoughts as normal are the ones who don't feel true feelings. A loved one dies, they cry at a funeral yet move on with their lives believing that is what society sees as a normal response instead of knowing that grieving takes more than a days worth of time, each individual needing their own amount of time. Our brains are capable of some truly amazing things, capable of changing our lives for the better or for worse, capable of showing us we can achieve anything or nothing at all, unfortunately it doesn't have a switch we can flip to positive from negative, it's up to the operator to make that determination! Don't take this as me thinking Depression isn't real or that depression isn't capable of destroying us from within, its been proven too many times, that its as deadly as it gets. All I'm saying is we blindly believe what we are told about everything we don't understand ourselves. Our society is driven by these very thought processes on a daily basis.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice